T Nation

Cyp Cycle and Limp Dick...

Sup guys, well here’s da low down…Ive been on a low GP cyp cycle now, 350mg/wk, for 4 weeks now. I kicked it wit prop for first 2 wk at 100mg eod. Lately, past 2-3 weeks, when im havin sex wit my girl, I go soft after a couple of minutes, shit, even when I jerk off, I go soft. As far as the gym, IM LOVIN the results, this is my third cycle and with having my routine and diet down lerning from my past experiences, even wit the low dose, its showin good results in gym and mirror.

But I feel like im not the same animal in BR, I dont even get as horny as before. My girl doesnt knw Im doing this and she like whats up, dat Ive been out of tune lately, especially when I could go an hour before all this. Im takin adex 0.5 mg eod, should I be taking anything else, I thought da test would increase my libido. I done a test prop before and never had this feeling, this is my first cyp cycle. Need help fellas…

Simplest and quickest solution is Ciallis or Viagra. This limp dick will cause problems with your relationship, because your GF doesn’t know what’s going on. She will start to take it personally, the excuse that you have some stress in your life isn’t going to work for very long. If you are dosing 2 x a week, you might try 3 x this will help keep the levels more stable. All an all ED drugs is the answer. You will be king again

[quote]R.I.C wrote:
Simplest and quickest solution is Ciallis or Viagra. This limp dick will cause problems with your relationship, because your GF doesn’t know what’s going on. She will start to take it personally, the excuse that you have some stress in your life isn’t going to work for very long. If you are dosing 2 x a week, you might try 3 x this will help keep the levels more stable. All an all ED drugs is the answer. You will be king again[/quote]

How bout getting to the source of the problem instead of just trating the symptom?

OP get your hormone levels tested. Id bet your prolactin level is high. High prolactin can be responsible for the stuff you mentioned.

OK bone, thought it was a female issue n u was fuckinwit me but read that it can cause ED in men. what can I do to stop it?

Does exogenous test cause high prolactin?

It can. In your case Bonez is right you gotta get checked because you might be too high or too low on numerous indicators. If you’re taking .5mg of Adex EOD you might be using too much and you might have driven your E2 too low. All we can really do is guess without more info

[quote]esco0101 wrote:
OK bone, thought it was a female issue n u was fuckinwit me but read that it can cause ED in men. what can I do to stop it?[/quote]

Im not going to recommend what drugs to take because I dont actually know the source of the problem.

Libido problems are tricky.

Get your hormones tested so you dont compound the problem by taking a random drug hoping for the best.

Well, I’m gonna try to come down on Adex to .25 eod to see if that helps. Read that Caber is also a good thing that might counter the high prolactin. I knw that I should get checked out but dont wanna go to a doctor with these issues.

But thats what doctors are for

lol, decided last night to stop being stupid and made an appointment to see him next week, tested my BP at work (hospital) which is also high, 160/98, so I knw thats adding to the ED issue. Sounds like I got a lot going on so dont wanna mess around with my health and plan on getting a full physical/blood panel.

But in researching this stuff, I ran into some articles that weight training can lead to ED, has this happen to any of you guys? I’m doing Coach Dos MHPT 4x/week (the push/pull routine). Its the first time I’ve done a total body routine like this, especially with the olympics style lifts and routine consisting of mostly compound exercises. I actually LOVE the routine and am getting great results…in the gym of course, lol…

If you are chronically over trained then perhaps you might have whole body issues which could contribute to your ED. That elevated BP is likely a tell tale